Keflex and nursing
So, according to Dr. Hale's book it's of the safest level. But since I started it DD has been giving me hell at night. About the same time as I'm getting sick (GI stuff) from the antibiotics. Anyone else have any experience? Thankfully I'm done with them tomorrow as I'm tired of being sick. DD has been fighting her sleep like crazy, we basically spend 2 hours trying to get her to sleep and by then I have to nurse her again and start all over. This all began when I started the antibiotic. So, it's either that or a huge coincidence and she's just working through something (she's 10.5 weeks). Either way it's driving me mad!
Re: Keflex and nursing
I know that the one time I was on an antibiotic, it caused my LO gassiness and a yeast rash. That was it though. It never effected his sleep or anything like that. Maybe she is gassy and it is keeping her awake. Try some gas drops or gripe water. It might help.
|All times are GMT -6. The time now is 03:12 PM.|
Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2016, Jelsoft Enterprises Ltd.